CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
  Views: 55,330
Published: 15 years ago
 
This is a reply to # 69,918

Re: Mirena IUD Side Effects


Hi there

I have had my mirena for a year now. I had no periods at all since and all seemed fine. 3 months ago I started to feel really tired and heavy feeling in my lower abdoman and pain also my breasts are constantly tender. I went to my gp who ruled out mirena all together is anyone else having the same problem and what did they do?
Karen
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.531 sec, (1)